# SDR SWAA2022080137104

- Difficulty date: July 30, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 75,310 hours, 44,297 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Selector Valve
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT AT 29K FEET WE LOST HYDRAULIC SYS B FLUID WENT TO ZERO AND TOTAL LOSS OF PRESSURE / [01] REF TTG8Q00DVGLL ALT BRAKE SELECTOR VALVE LEAKING. MT 729-PPRD-01-01 HYDRO SYSTEM FLUSH / FILTER R/R B SYSTEM. NO METAL OR DEBRIS NOTED. TTG8Q00DVGR3 ' B ' EMDP R/R; TTG8Q00VGR5 #2 EDP R/R; SYSTEM RESTORED NO LEAKS NOTED.
